# SDR IXXA0500008S

- Difficulty date: August 18, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK MAINTENANCE FOUND RT OUTBOARD FLAP L/E HAS INTERIM REPAIR ON UPPER SKIN, STA XF 418.000.  PERFORMED MAJOR REPAIR IAW DCI SRM 57-1-0 PG 1 DC8, SRM 57-7-1 FIG 4 (TR 5794).  REMOVED PLATING WITH INTERIM REPAIR ON IT, IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW PLATING ( 2024T3 0.32) IAW DC8 SRM 57-7-1 FIG 4 (TR 57-94).  CLEANED, TREATED AND PRIMED AREA + INNER FACE OF NEW PLATNG IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PG 1 DC8, SRM 51-1-185 PG 1.
